# SDR A6WA0000013

- Difficulty date: February 2, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2049
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: HC383H0108000
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED MAG PARTICLE INSPECTION OF NOSE GEAR RAM ATTACHMENT PIN AND FOUND TO BE CRACKED.  REMOVED AND REPLACED PIN AND INNER BOLT.  (M)
